American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C40) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information   
View Article: PDF

[2] Kanghui Guo, Demetrio Labate, Wang-Q Lim, Guido Weiss and Edward Wilson. Wavelets with composite dilations. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 78-87. MR 2075899.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1